advertisement
Question
Posted by: Koud | 2011-06-24

No sex drive

Good Morning

I''m 42 years old, had a hysterectomy some years ago, using estrofem 2mg and nuzak. Have NO sex drive whatsoever!
Is it normal? Is it the pills I''m using or is it just me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is unlikely the medication, but at age 42 certain hormonal changes can rock the boat! General stress and other health problems can also contribute to no sex drive. Consult your doctor of phone the SASHA helpline (0860 100 262) for a referral to a specialist in this regard. SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011-06-24

It is unlikely the medication, but at age 42 certain hormonal changes can rock the boat! General stress and other health problems can also contribute to no sex drive. Consult your doctor of phone the SASHA helpline (0860 100 262) for a referral to a specialist in this regard. SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement